| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported scratch on lens.Additional information has been requested and received which states a back up lens was used.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case inside the opened carton.Viscoelastic was dried on the lens.One haptic was broken in the distal area and not returned.The optic was cut into two large portions through the center of the lens.The cut damage has serrated edges, similar to damage created by a surgical instrument to facilitate a lens removal from the eye.One optic portion has a gouge on the anterior surface.The gouged area travelled to a scratch mark.The optic edge was split.The split damage travelled toward the inner portion of the optic.Associated product information was not provided.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met alcon¿s release criteria.Based on our observation, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.Follow ups were conducted for additional information.No further information has been provided.If additional information becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).